# SDR DL75E081813

- Difficulty date: December 29, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 40,181 hours, 13,484 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 96114811
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF MACH SPEED TRIM AND RUDDER RATIO EICAS MSG F/O AIRSPEED IND VERY SLOW TO INCREASE ABOVE 100KTS, LAGGED BEHIND CAPT AIRSPEED INDICATOR BY 30+ KNOTS.  REMOVED AND REPLACED RT ADC AND FCC IAW MM.
